MathSciNet Relay Station
MathSciNet bibliographic data
MR2833381 (2012g:47129) 47D03 (47H09 47H10)
Thong, Duong Viet An implicit iteration process for nonexpansive semigroups. Nonlinear Anal. 74 (2011), no. 17, 6116–6120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement